# SDR 96DHL72198C

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 998-1025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK BL 24 LT CORRODED STA 998 TO 1025.  REMOVED AND REPLACED SEAT TRACK FROM STA 970 TO 1110 PER SRM 51-30-2.
